Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 31, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Sep 22, 2017, 4:23 AM EDT. It took effect at Sep 22, 2017, 4:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2017, 4:23 AM EDT (08:23 UTC)
- In effect from
- Sep 22, 2017, 4:00 PM EDT
- Expired
- Sep 25, 2017, 10:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
758 WHUS72 KMLB 220823 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 423 AM EDT FRI SEP 22 2017 AMZ570-572-222030- /O.NEW.KMLB.SC.Y.0031.170922T2000Z-170925T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 423 AM EDT FRI SEP 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT MONDAY. * WINDS...EAST WINDS INCREASING NEAR 15 KNOTS THIS AFTERNOON THEN NORTHEAST 15 TO 20 KNOTS THIS WEEKEND AS MAJOR HURRICANE MARIA LIFTS NORTHWARD, WELL OFFSHORE. * WAVES/SEAS...BUILDING 7 TO 8 FEET LATE THIS AFTERNOON, PEAKING NEAR 12 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
212 WHUS72 KMLB 221940 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 340 PM EDT FRI SEP 22 2017 AMZ570-572-231100- /O.CON.KMLB.SC.Y.0031.170922T2000Z-170925T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 340 PM EDT FRI SEP 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...EAST WINDS INCREASING NEAR 15 KNOTS THIS AFTERNOON THEN NORTHEAST 15 TO 20 KNOTS THIS WEEKEND AS MAJOR HURRICANE MARIA LIFTS NORTHWARD, WELL OFFSHORE. * WAVES/SEAS...BUILDING 6 TO 8 FEET LATE THIS AFTERNOON, PEAKING NEAR 11 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
580 WHUS72 KMLB 230124 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 924 PM EDT FRI SEP 22 2017 AMZ550-552-575-232030- /O.EXB.KMLB.SC.Y.0031.170923T0800Z-170925T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 924 PM EDT FRI SEP 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 PM EDT MONDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS THEN NORTHEAST TO NORTH 15 TO 20 KNOTS THIS WEEKEND AS MAJOR HURRICANE MARIA LIFTS NORTHWARD, WELL OFFSHORE. * WAVES/SEAS...BUILDING 6 TO 8 FEET ON SATURDAY AND PEAKING NEAR 11 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-232030- /O.CON.KMLB.SC.Y.0031.000000T0000Z-170925T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 924 PM EDT FRI SEP 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BECOMING NORTHEAST TO NORTH THIS WEEKEND AS MAJOR HURRICANE MARIA LIFTS NORTHWARD, WELL OFFSHORE. * WAVES/SEAS...7 TO 9 FEET AND PEAKING NEAR 11 FEET SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
149 WHUS72 KMLB 230853 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 453 AM EDT SAT SEP 23 2017 AMZ555-240300- /O.EXB.KMLB.SC.Y.0031.170923T1800Z-170925T2000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 453 AM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT MONDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS THEN NORTHEAST TO NORTH 15 TO 20 KNOTS REMAINDER OF THIS WEEKEND AS MAJOR HURRICANE MARIA LIFTS NORTHWARD, WELL OFFSHORE. * WAVES/SEAS...SEAS 5 TO 7 FEET BUILDING TO 6 TO 8 FEET THIS AFTERNOON AND PEAKING NEAR 11 FEET TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-575-240300- /O.CON.KMLB.SC.Y.0031.000000T0000Z-170925T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 453 AM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS THEN NORTHEAST TO NORTH 15 TO 20 KNOTS REMAINDER OF THIS WEEKEND AS MAJOR HURRICANE MARIA LIFTS NORTHWARD, WELL OFFSHORE. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET LATE TODAY AND PEAKING NEAR 11-12 FEET TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
361 WHUS72 KMLB 240117 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 917 PM EDT SAT SEP 23 2017 AMZ550-552-555-570-572-575-250830- /O.CON.KMLB.SC.Y.0031.000000T0000Z-170925T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 917 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY... * WINDS...NORTHEAST TO NORTH 15 TO 20 KNOTS REMAINDER OF THIS WEEKEND AS MAJOR HURRICANE MARIA LIFTS NORTHWARD, WELL OFFSHORE. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET NEAR SHORE AND 10 TO 12 FEET OFFSHORE NORTH OF SEBASTIAN INLET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
042 WHUS72 KMLB 241940 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 340 PM EDT SUN SEP 24 2017 AMZ550-552-555-570-572-575-252200- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-170926T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 340 PM EDT SUN SEP 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... * WINDS...NORTH WINDS TO 10 TO 15 KNOTS * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET NEAR THE COAST AND 9 TO 12 FEET OFFSHORE INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
911 WHUS72 KMLB 250751 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EDT MON SEP 25 2017 AMZ550-552-555-260200- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-170926T0200Z/ /O.NEW.KMLB.SW.Y.0005.170926T0200Z-170927T0400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 351 AM EDT MON SEP 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO MIDNIGHT EDT TUESDAY NIGHT. * WINDS...NORTH WINDS TO 10 TO 15 KNOTS * WAVES/SEAS...SEAS REMAINING AROUND 7 TO 9 FEET NEAR THE COAST AND 9 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ570-572-575-260200- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-170926T0200Z/ /O.NEW.KMLB.SW.Y.0005.170926T0200Z-170927T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 351 AM EDT MON SEP 25 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT WEDNESDAY. * WINDS...NORTH WINDS TO 10 TO 15 KNOTS * WAVES/SEAS...SEAS 7 TO 8 FEET NEAR THE COAST AND 9 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
099 WHUS72 KMLB 260217 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1017 PM EDT MON SEP 25 2017 AMZ550-552-555-262030- /O.EXP.KMLB.SC.Y.0031.000000T0000Z-170926T0200Z/ /O.CON.KMLB.SW.Y.0005.000000T0000Z-170927T0400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1017 PM EDT MON SEP 25 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT... WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. && $$ AMZ570-572-575-262030- /O.EXP.KMLB.SC.Y.0031.000000T0000Z-170926T0200Z/ /O.CON.KMLB.SW.Y.0005.000000T0000Z-170927T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1017 PM EDT MON SEP 25 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... WAVES/SEAS...SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 9:25 PM EDT, 6 hours 58 minutes earlier.
Area forecast discussion, Sep 21, 9:25 PM EDT, 6 hours 58 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 925 PM EDT Thu Sep 21 2017 .DISCUSSION... Tonight...The models show a weak inverted trough over the Atlantic pushing west and reaching the coast late. Low level northeast flow is forecast to become more easterly while a band of higher moisture pushes ashore. The HRRR model has been showing a batch of showers arriving in the pre-dawn hours. The GOES total precipitable water product does show this ribbon of higher moisture, but is followed by an area with lower values. The 18z GFS actually did a fine job in depicting this scenario and only generates sparse coverage while MOS has a max of 20 PoPs along the coast. Don't plan to make any changes to our 30 PoPs for the coast though, as the GFS shows the bulk of precip after 09z and the next forecast package can account for higher rain chances. Prospects for higher coverage look to be a good bet on Fri as a trough aloft dropping into the northeast Gulf of Mexico provides destabilization while east flow spreads deeper moisture across the entire area. && .AVIATION...Generally VFR conditions expected outside of isolated/ scattered showers approaching coastal terminals from the Atlantic through the overnight hours. Friday looks like a more active day for convection, with scattered showers and isolated storms. Coastal terminals would have the main chances in the morning and early afternoon, then inland terminals should have the highest chances in the afternoon. && .MARINE... Tonight-Fri...The pressure gradient will continue to tighten between high pressure over the eastern U.S. and Hurricane Maria which will be gaining latitude near the 71W longitude line. Northeast-east winds 10-15 knots should become easterly closer to 15 knots Fri afternoon. The exercise caution threshold probably won't be met overnight, but will leave statements in the forecast since we're on the doorstep of a long period of small craft advisory conditions from Maria swells and peripheral winds, starting by Friday night. There will be an increase in showers on Fri and also expect isolated storms. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Lascody/Sedlock/Combs
Hazardous weather outlook, Sep 21, 7:48 PM EDT, 8 hours 35 minutes before
Hazardous Weather Outlook...Updated National Weather Service Melbourne FL 748 PM EDT Thu Sep 21 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-221000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 748 PM EDT Thu Sep 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... Much deeper moisture spreads across east central Florida overnight along with inverted troughing near the east coast. Scattered showers and isolated lightning storms are expected over the coastal waters. Some of this shower activity will move onto the coast and a bit further inland with deepening easterly flow. The primary threat will be occasional lightning strikes over the coastal waters near the coast and locally heavy rain. .WIND AND SEA IMPACT... Small craft should exercise caution over the Gulf Stream north of Sebastian Inlet where lingering swells produce seas up to 6 feet. .RIVER FLOOD IMPACT... Moderate flooding along the Saint Johns River near Cocoa, Geneva, Sanford, Deland and Astor are forecast to change little through the weekend. The Saint Johns River above Lake Harney near Geneva is forecast to remain in major flood stage. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Although the eye of Major Hurricane Maria is forecast to remain about 500 miles offshore the Florida Atlantic coast this weekend, large swells are expected to affect the coastal waters and surf zone beginning Saturday and continuing into early next week. Conditions for small craft operation will become hazardous. Beachgoers can expect a High Surf Advisory to be issued over the weekend. The high surf expected from Maria will aggravate moderate to severe erosion which has already occurred at some beaches. In addition to large breaking waves, there will be a High Risk of rip currents that will extend well into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Sedlock
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 9:41 AM EDT | Special Marine Warning | MLB | 79 min | |
| Sep 22, 3:58 PM EDT | Areal Flood Advisory | MLB | Seminole | 92 min |
| Sep 22, 4:33 PM EDT | Areal Flood Advisory | MLB | Orange | 87 min |
| Sep 22, 4:50 PM EDT | Special Weather Statement | MLB | Orange | 25 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.